# SDR AWXA0000089

- Difficulty date: February 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545877
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR FUSELAGE CUTOUT, AFT LOWER CORNER HAD .5 INCH CRACK IN CENTER OF RADIUS.  STOP DRILLED CRACK AND OPENED HOLE TO .250 IAW 53-10-01.  HFEC PART IAW 737 SRM 51-00-00 FIG 20, FABRICATED DOUBLER AND TRIPLER FRM (2024T3 .063 QQA 250-5 R699111) AND INSTALLED IAW 737 SRM 53-10-01.
